Patrick Mehlitz - Asymptotic stationarity and regularity for nonsmooth optimization problems

jnsao:6575 - Journal of Nonsmooth Analysis and Optimization, December 15, 2020, Volume 1 -
Asymptotic stationarity and regularity for nonsmooth optimization problemsArticle

Authors: Patrick Mehlitz ORCID

    Based on the tools of limiting variational analysis, we derive a sequential necessary optimality condition for nonsmooth mathematical programs which holds without any additional assumptions. In order to ensure that stationary points in this new sense are already Mordukhovich-stationary, the presence of a constraint qualification which we call AM-regularity is necessary. We investigate the relationship between AM-regularity and other constraint qualifications from nonsmooth optimization like metric (sub-)regularity of the underlying feasibility mapping. Our findings are applied to optimization problems with geometric and, particularly, disjunctive constraints. This way, it is shown that AM-regularity recovers recently introduced cone-continuity-type constraint qualifications, sometimes referred to as AKKT-regularity, from standard nonlinear and complementarity-constrained optimization. Finally, we discuss some consequences of AM-regularity for the limiting variational calculus.

    Volume: Volume 1
    Section: Original research articles
    Published on: December 15, 2020
    Accepted on: December 10, 2020
    Submitted on: June 18, 2020
    Keywords: Mathematics - Optimization and Control,49J52, 49J53, 90C30, 90C33

    10 Documents citing this article

    Consultation statistics

    This page has been seen 547 times.
    This article's PDF has been downloaded 372 times.